Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 706720, 15 pages
http://dx.doi.org/10.1155/2014/706720
Research Article

Stability of Uncertain Impulsive Stochastic Genetic Regulatory Networks with Time-Varying Delay in the Leakage Term

1School of Science, Jiangnan University, Wuxi 214122, China
2Key Laboratory of Advanced Process Control for Light Industry, Jiangnan University, Ministry of Education, Wuxi 214122, China
3Department of Mathematics, Southeast University, Nanjing 210096, China
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 10 November 2013; Revised 19 January 2014; Accepted 22 January 2014; Published 6 April 2014

Academic Editor: Sanyi Tang

Copyright © 2014 Jun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Li, Manfeng Hu, Jinde Cao, Yongqing Yang, and Yinghua Jin, “Stability of Uncertain Impulsive Stochastic Genetic Regulatory Networks with Time-Varying Delay in the Leakage Term,” Abstract and Applied Analysis, vol. 2014, Article ID 706720, 15 pages, 2014. https://doi.org/10.1155/2014/706720.